# SDR WD42001F00000

- Difficulty date: November 1, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N638B
- Make and model: Beech A200
- Aircraft serial: BC65
- Engine: Pwa PT6A41
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10192006137
- Condition: Mismanufactured
- Location: Fuel Filler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW REPLACEMENT PARTS FOR THE ANTI-SIPHON VALVE ASSEMBLY ARE BEING MFG INCORRECTLY.  PROBLEM IS THE FLAPPER ASSEMBLY GASKET AND BACKUP PLATE WERE TRIMMED INCORRECTLY AND HINGE IS EXPOSED LEAVING A GAP WHERE FUEL CAN BE SIPHONED OUT DURING FLIGHT IF THE FUEL CAP WERE TO COME OFF IN FLIGHT.  MFG HAS BEEN NOTIFIED OF PROBLEM.
